# SDR TWAA0017001

- Difficulty date: October 31, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 51,776 hours, 26,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Worn
- Location: Row 3
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS OVERHEAD EMERGENCY LIGHT AND ONE SECTION OF COACH FLOOR EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK AT ROW 3 AND THE FEEDER STRIP IN THE FIRST CLASS DIVIDER.  CHECK-C 2-3-00 STL.
